O Seu Saber Ocupa um Lugar! DSpace

Repositório Comum >
HB - Hospital de Braga >
HB - Neurologia >
HB - NEU - Artigos >

Please use this identifier to cite or link to this item: http://comum.rcaap.pt/handle/123456789/2812

Título: IgE-mediated hypersensitivity after ibuprofen administration
Autor: Bluth, MH
Beleza, P
Hajee, F
Jordão, MJ
Figueiredo, J
Almeida, F
Smith-Norowitz, T
Palavras-chave: Hipersensibilidade Imediata
Hipersensibilidade a Medicamentos
Ibuprofeno
Anti-Inflamatórios Não Esteróides
Issue Date: 2007
Citação: Ann Clin Lab Sci. 2007;37(4):362-5.
Resumo: Although many immunoglobulin-related drug sensitivities have been described, there is a paucity of reports regarding IgE-related drug sensitivities. Here we describe a case of a patient who demonstrated IgE-mediated sensitivity to ibuprofen.
Arbitragem científica: yes
URI: http://comum.rcaap.pt/handle/123456789/2812
Appears in Collections:HB - NEU - Artigos

Files in This Item:

File Description SizeFormat
IgE-mediated hypersensitivity after ibuprofen administration.pdf315,79 kBAdobe PDFView/Open

Please give feedback about this item
Statistics
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

© 2014 - REPOSITÓRIO COMUM - Comentários - Statistics
Promotores do RCAAP   Financiadores do RCAAP

Fundação para a Ciência e a Tecnologia Universidade do Minho   Governo Português Ministério da Educação e Ciência PO Sociedade do Conhecimento (POSC) Portal oficial da União Europeia